IJPAM: Volume 107, No. 1 (2016)


Young Sun Kim$^1$, Yong Chan Kim$^2$
$^1$Department of Applied Mathematics
Pai Chai University
Dae Jeon, 302-735, KOREA
$^2$Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondo, 210-702, KOREA

Abstract. In this paper, we introduce the notions of $L$-fuzzy quasi-uniformities and $L$-fuzzy interior operators in complete residuated lattices. We investigate the $L$-fuzzy quasi-uniformities induced by $L$-fuzzy interior operators. We study the relationships between $L$-fuzzy interior operators and $L$-fuzzy quasi-uniformities. We give their examples.

Received: November 11, 2015

AMS Subject Classification: 03E72, 06A15, 06F07, 54F05

Key Words and Phrases: complete residuated lattices, $L$-fuzzy interior operators, $L$-fuzzy quasi-uniformities, $LF$- interior map, $LF$-uniformly continuous

Download paper from here.

DOI: 10.12732/ijpam.v107i1.19 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 107
Issue: 1
Pages: 267 - 278

$L$-FUZZY QUASI-UNIFORM SPACES INDUCED BY $L$-FUZZY INTERIOR SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).